# SDR CA970226025

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Upper Cap
- Part number: 3561081
- Condition: Cracked
- Location: Bs 8170e Blkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 817OE, BULKHEAD UPPER CAP CRACKED IN THE RADIUS AND CORRODED BEYOND LIMITS. REPLACED.
